U.S. doctors online nowAsk doctors free
ny
A male asked:

Why are my cheeks always red after i shave then shower ? i don't even use hot water just warm. i even finish with cold water but no use. im on accutane

1 doctor answer1 doctor weighed in
Dr. J. Lawrence Dohan
Dermatology 58 years experience
Lubricate: Accutane & retina are very similar. They both cause dry, red skin. Stop retina while on accutane. Use something for dry skin. Avoid scrubbing & harsh soaps.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jun 24, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.